American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Carlos E. Kenig and Peter A. Tomas. On conjectures of Riviére and Strichartz. Bull. Amer. Math. Soc. 1 (1979) 694-697. MR 532556.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information   
View Article: PDF

[3] Ian Inglis. Multipliers on compact groups . Proc. Amer. Math. Soc. 70 (1978) 151-155. MR 0477606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[5] George Gasper and Walter Trebels. Multiplier criteria of Marcinkiewicz type for Jacobi expansions . Trans. Amer. Math. Soc. 231 (1977) 117-132. MR 0467139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Misha Zafran. The functions operating on certain algebras of multipliers. Bull. Amer. Math. Soc. 82 (1976) 939-940. MR 0417698.
Abstract, references, and article information   
View Article: PDF

[7] R. O. Gandulfo. Transference results for multiplier operators. Bull. Amer. Math. Soc. 82 (1976) 734-736. MR 0420110.
Abstract, references, and article information   
View Article: PDF

[8] Walter Trebels. Some necessary conditions for radial Fourier multipliers . Proc. Amer. Math. Soc. 58 (1976) 97-103. MR 0412716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Stanton and Peter A. Tomas. Convergence of Fourier series on compact Lie groups. Bull. Amer. Math. Soc. 82 (1976) 61-62. MR 0402421.
Abstract, references, and article information   
View Article: PDF

[10] A. Gandulfo, J. Garcia-Cuerva and M. Taibleson. Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields. Bull. Amer. Math. Soc. 82 (1976) 83-85. MR 0394014.
Abstract, references, and article information   
View Article: PDF

[11] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information   
View Article: PDF

[12] R. Johnson. Convoluteurs of $H^p$ spaces. Bull. Amer. Math. Soc. 81 (1975) 711-714. MR 0370054.
Abstract, references, and article information   
View Article: PDF

[13] William C. Connett and Alan L. Schwartz. Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type. Bull. Amer. Math. Soc. 81 (1975) Part 1:570-572. MR 0387936.
Abstract, references, and article information   
View Article: PDF

[14] Daniel M. Oberlin. Multipliers of closed ideals of $L^p \left({D^\infty}\right)$. Bull. Amer. Math. Soc. 81 (1975) 479-481. MR 0370061.
Abstract, references, and article information   
View Article: PDF

[15] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information   
View Article: PDF

[16] Misha Zafran. Measures as convolution operators on Hardy and Lipschitz spaces. Bull. Amer. Math. Soc. 81 (1975) 503-505. MR 0372533.
Abstract, references, and article information   
View Article: PDF

[17] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information   
View Article: PDF

[18] W. R. Madych. Iterated Littlewood-Paley functions and a multiplier theorem . Proc. Amer. Math. Soc. 45 (1974) 325-331. MR 0355475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. T. Sledd. Some inequalities related to the Hausdorff-Young theorem . Proc. Amer. Math. Soc. 42 (1974) 535-540. MR 0344780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald R. Coifman and Guido Weiss. Central multiplier theorems for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 124-126. MR 0330935.
Abstract, references, and article information   
View Article: PDF

[21] Alexander Nagel, Nestor Rivière and Stephen Wainger. On Hilbert transforms along curves. Bull. Amer. Math. Soc. 80 (1974) 106-108. MR 0450899.
Abstract, references, and article information   
View Article: PDF

[22] Karel de Leeuw. Fourier series of operators and an extension of the F. and M. Riesz theorem. Bull. Amer. Math. Soc. 79 (1973) 342-344. MR 0315347.
Abstract, references, and article information   
View Article: PDF

[23] Alberto Torchinsky. Singular integrals in the spaces $\Lambda \left( {B,X} \right)$. Bull. Amer. Math. Soc. 78 (1972) 1015-1019. MR 0315367.
Abstract, references, and article information   
View Article: PDF

[24] Charles Fefferman and Harold S. Shapiro. A planar face on the unit sphere of the multiplier space $M\sb{p}$, $1. Proc. Amer. Math. Soc. 36 (1972) 435-439. MR 0308669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1